Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33970
Title: Weighted quasi-variational inequalities and constrained Nash equilibrium problems
Authors: Ansari, QH
Chan, WK
Yang, XQ 
Keywords: Constrained Nash equilibrium problem
Quasi-equilibrium problem
System of vector quasi-variational inequalities
System of weighted quasi-variational inequalities
Weighted constrained Nash equilibrium problem
Weighted quasi-variational inequalities
Issue Date: 2006
Publisher: Mathematical Soc Rep China
Source: Taiwanese journal of mathematics, 2006, v. 10, no. 2, p. 361-380 How to cite?
Journal: Taiwanese Journal of Mathematics 
Abstract: The weighted quasi-variational inequalities over product of sets (for short, WQVIP) and system of weighted quasi-variational inequalities (for short, SWQVI) are introduced. It is shown that these two problems are equivalent. A relationship between SWQVI and system of vector quasi-variational inequalities is given. The concept of normalized solutions of WQVIP and SWQVI is introduced. A relationship between solution (respectively, normalized solution) of SWQVI and solution of weighted constrained Nash equilibrium problem (respectively, normalized weight Nash equilibrium) is also given. The scalar quasi-equilibrium problem (for short, QEP), which includes WQVIP as a particular case, is also considered. By introducing the concept of densely pseudomonotonicity of bifunctions, the existence of a solution of QEP is established. As a consequence, existence results for solutions of WQVIP and constrained Nash equilibrium problems for vector valued functions are derived.
URI: http://hdl.handle.net/10397/33970
ISSN: 1027-5487
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
2
Last month
Citations as of Sep 18, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
1
Citations as of Sep 24, 2017

Page view(s)

34
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.